# SDR DLM11020125

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 44,799 hours, 5,654 cycles
- Engine: Pwa PW4460
- Engine time: 32,828 hours, 4,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Part time: 32,828 hours, 4,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

NUMBER 3 ENGINE (RIGHT) FIRE INDICATION.  FOLLOWED PROCEDURE.  BOTH BOTTLES FIRED WITH LIGHT REMAINING ON.  DIVERT TO KBOS.  EXTERNAL INSPECTION SHOWED NO EVIDENCE OF FIRE ON THE GROUND, INSPECTED ENG AND NO EVIDENCE OF FIRE.  HARD FAULT NUMBER 3 ENG FIRE DETECTOR T/S PER FIM FAULTED FDCU INTERNAL FAULT AND LOOP A FAULT.  INSPECTED ALL LOOPS AND HARNESSES NTF RESISTANCE FROM FDCU OKAY, OHMED AT ALL LOOPS RESISTANCE WITHIN LIMITS.  REPLACED FDCU OPS NORM, RTS GOOD VERIFIED IN NR 2 SPOT ITEM FOLLOWED REINSTALLED ORIG, ALL NOW TEST NORM.
